Randomization for continuous problems

G. W. Wasilkowski

Research output: Contribution to journalArticlepeer-review

7 Scopus citations
Original languageEnglish
Pages (from-to)195-218
Number of pages24
JournalJournal of Complexity
Issue number2
StatePublished - Jun 1989

Bibliographical note

Funding Information:
* Partially supported by the National ScienceF oundation under Grant CCR-86-03674.

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Statistics and Probability
  • Numerical Analysis
  • Mathematics (all)
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Randomization for continuous problems'. Together they form a unique fingerprint.

Cite this